# SDR RU3A1016

- Difficulty date: March 26, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N83
- Make and model: Beech 300BEECH
- Aircraft serial: FF18
- Aircraft time: 12,008 hours, 6,518 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 30 MINUTES FROM DEPARTURE AT 16,000 FEET, THERE WAS A LOUD GUNSHOT LIKE NOISE.  THE FRONT RIGHT WINDSCREEN SHATTERED.  REQUESTED A RETURN TO DEPARTURE AIRPORT FROM ATC.  BEGAN A DESCENT TO 9,500 FEET AND PERFORMED ABNORMAL SHATTERED WINDSHIELD CHECK LIST.
